If you need an accessible version of this item please contact JSTOR User Support

Open Questions Related to the Problem of Birkhoff and Maltsev

M. E. Adams, K. V. Adaricheva, W. Dziobiak and A. V. Kravchenko
Studia Logica: An International Journal for Symbolic Logic
Vol. 78, No. 1/2, Algebraic Theory of Quasivarieties (Oct. - Nov., 2004), pp. 357-378
Published by: Springer
Stable URL: http://www.jstor.org/stable/20016660
Page Count: 22
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Open Questions Related to the Problem of Birkhoff and Maltsev
Preview not available

Abstract

The Birkhoff-Maltsev problem asks for a characterization of those lattices each of which is isomorphic to the lattice L(K) of all subquasivarieties for some quasivariety K of algebraic systems. The current status of this problem, which is still open, is discussed. Various unsolved questions that are related to the Birkhoff-Maltsev problem are also considered, including ones that stem from the theory of propositional logics.

Page Thumbnails

  • Thumbnail: Page 
[357]
    [357]
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378